# SDR ZZDA2007205

- Difficulty date: June 26, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 878.5 LONG 23L SPLICE CORRODED.  INSTALLED NEW SPLICE AT BS 878.5 LONGERON 23L IAW B717 SRM 41-41-05.
